Universidad del Valle Biblioteca Digital

Biblioteca Digital Universidad del Valle > Patrimonio Documental Universidad del Valle > Revistas > Matemáticas Enseñanza Universitaria > Vol. 10 no. 2, 2002 / Matemática Enseñanza Universitaria >

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10893/1766

Título : An application of localization to Galois cohomology
Autores: Garzón Rojas, Álvaro
Palabras clave : Localizations theorems
Galois cohomology
Theorem of Yokoi
Fecha de publicación: 13-oct-2011
Resumen: We use a localization theorem and a characterization of the first group of cohomology [H.sup.1](G, B) to give a new proof that the groups of cohomology [H.sup.i] (G, B) of finite cyclic extensions of number fields have same order for all integers i. This result was proved by H. Yokoy in [10] by using the theorem on existence of a normal basis.
URI: http://hdl.handle.net/10893/1766
Aparece en las colecciones: Vol. 10 no. 2, 2002 / Matemática Enseñanza Universitaria

Texto completo:

Archivo Descripción Tamaño Formato
6 An application of localization to Galois cohomology.pdf4.23 MBAdobe PDFDescargar aquí
Ver estadísticas

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons
Creative Commons

Los ítems de Biblioteca Digital están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.

 

Biblioteca Mario Carvajal
biblioteca@univalle.edu.co
Teléfonos +57 2 3212950 - Fax 3212977
Universidad del Valle - Ciudad Universitaria
Calle 13 # 100-00 Cali, Colombia
    Biblioteca San Fernando
biblioteca@univalle.edu.co
Teléfonos +57 2 5185633 - Fax 5581951
Universidad del Valle - Sede San Fernando
Calle 4a.B # 36-00
Cali, Colombia
    Biblioteca Colección Clínica
biblioteca@univalle.edu.co
Teléfonos +57 2 5576113
Hospital Universitario del Valle
Calle 5a # 36-08
Cali, Colombia
DSpace Software Copyright © 2002-2008 MIT and Hewlett-Packard